shoprite day calm severe acetaminophen, dextromethorphan HBr, guaifenesin, phenylephrine HCl

Get an overview of SHOPRITE DAY CALM SEVERE (acetaminophen, dextromethorphan hbr, guaifenesin, phenylephrine hcl tablet, film coated), including its generic name, formulation (i.e. pill, oral solution, injection, inhaled medicine) and why it’s used. The medication in shoprite day calm severe can be sold under different names.

Refer to the “Also Known As” section to reference different products that include the same medication as shoprite day calm severe.

Drug Basics

Brand Name: shoprite day calm severe

Generic Name: ACETAMINOPHEN, DEXTROMETHORPHAN HBR, GUAIFENESIN, PHENYLEPHRINE HCL

Drug Type: HUMAN OTC DRUG

Route: ORAL

Dosage Form: TABLET, FILM COATED

Data Current As Of: 2019-12-16

active ingredients (in each caplet)

Acetaminophen 325 mg

Dextromethorphan HBr 10 mg

Guaifenesin 200 mg

Phenylephrine HCl 5 mg

purpose

Pain reliever/fever reducer

Cough suppressant

Expectorant

Nasal decongestant

uses

  • temporarily relieves common cold/flu symptoms:
  • nasal congestion
  • sinus congestion and pressure
  • cough due to minor throat and bronchial irritation
  • minor aches and pains
  • headache
  • fever
  • sore throat
  • reduces swelling of nasal passages
  • temporarily restores freer breathing through the nose
  • promotes nasal and/or sinus drainage
  • helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive

keep out of reach of children.

Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

directions

  • take only as directed - see overdose warning
  • do not exceed 4 doses per 24 hrs

adults & children 12 yrs & over

2 caplets with water every 4 hrs

children 4 to under 12 yrs

ask a doctor

children under 4 yrs

do not use

other information

  • each caplet contains: sodium 4 mg
  • store at 20-25°C (68-77°F)

inactive ingredients

croscarmellose sodium, crospovidone, FD&C blue #2 aluminum lake, FD&C red #40 aluminum lake, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, silicon dioxide, stearic acid, talc, titanium dioxide

questions or comments?

1-800-SHOPRITE

also known as

This drug label information is as submitted to the Food and Drug Administration (FDA) and is intended for informational purposes only. If you think you may have a medical emergency, immediately call your doctor or dial 911. You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Search Drugs and Medication

Or Browse by Name

Top Reads

Love the Doctor Who Prescribed This Medication?

Top Drugs
  • Digestive health drugs manage diseases, disorders and conditions of the gastrointesinal system. They provide treatment and symptom relief for functional and structural problems with digestive organs.
  • Antibiotic, antifungal and antiviral drugs treat infectious diseases. They kill or stop the growth of microorganisms, including bacteria, fungi and viruses.
  • Birth control medications are a form of contraception. They contain either a combination of estrogen and progestin or progestin alone. There are several forms of these hormones, but most combination products contain estrogen, ethinyl estradiol, and a progestin. They work by preventing ovulation and inhibiting fertilization and implantation.
  • Mental health drugs treat conditions that affect emotional, psychological and social well-being. Doctors frequently use mental health drugs in combination with various forms of therapy to help people manage these conditions.